# SDR 97ZZZX4656

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108FH
- Make and model: Bell 206B
- Aircraft serial: 2770
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: CAG37127
- Condition: Leaked
- Location: Engine
- Part time: 4,702 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REMOVED GEARBOX DUE TO TORQUEMETER PISTON PLUG LEAKING OIL AT A RATE OF ONE DRIP EVERY 4 SECONDS.
